ITEM METADATA RECORD
Title: A pointwise inequality in submanifold theory
Authors: De Smet, P.J.
Dillen, Franki ×
Verstraelen, Leopold
Vrancken, Luc #
Issue Date: 1999
Publisher: Masarykova University
Series Title: Archivum mathematicum vol:35 pages:115-128
Abstract: We obtain a pointwise inequality valid for all submanifolds M^n of all real space forms M^{n+2}(c) with n \geq 2 and with codimension two, relating its main scalar invariants, namely its scalar curvature from the intrinsic geometry of M^n, and its squared mean curvature and its scalar normal curvature from the extrinsic geometry of M^n in N^m(c).
ISSN: 0044-8753
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.